Has anyone else experienced redness, swelling, pain at infusion site with Fiasp? I had a little trouble on Novalog but I don’t remember if it was this bad. Sites used to last 72+ hours and now I can only make it 48 before my BGs spike. Trying to decide if I should switch back.
I didn’t have pain but I did have redness and slight swelling that lingered for a week or two at each site. I have never had issues with any other insulin. After about a month I went back to my previous insulin. I occasionally inject Fiasp for corrections but have no redness or swelling when injecting.
Maybe one time in twenty I have stinging during bolus delivery, but no redness or inflammation at the infusion site.
Hi! It’s been a while since this was posted, but I just switched to Fiasp about 10 days ago after using Novorapid for the past 11 years. The insulin works really well and my control is great, but the pain is really bad. There is a bit of swelling, but the main problem is that I get a very sharp pain when I bolus and how sore the site is throughout the day. I really want to continue using it but not sure if it’s possible.
Did you find a solution to this? Maybe an alternative infusion set? I have read only a couple of notes/ forums from people with similar issues, but no official reports.
Any help would be great!
The solution was switching to a different insulin, unfortunately. Fiasp isn’t approved for pumps, either, and while I didn’t experience any pump-related issues with the Fiasp, some people have higher incidences of occlusions due to the Fiasp forming crystals in the tubing.